# SDR CALA2018011300188

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 73,472 hours, 19,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: False Activation
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS DISARMED, BUT THE SLIDE INDICATOR LIGHT REMAIN ILLUMINATED,  SLIDE PACK LIGHT SHOULD EXTINGUISH.  PERFORMED A FUNCTIONAL CHECK OF THE R2 DOOR,  SLIDE ARMS AND DISARMS NORMALLY.  ALL INDICATION NORMAL.  ACFT OK TO CONTINUE.
